# SDR ENHA202502037310

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N9728M
- Make and model: Cessna 207A
- Aircraft serial: 20700721
- Aircraft time: 33,501 hours, 33,501 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: C6680500201
- Condition: Leaking
- Location: Zone 500
- Part time: 33,501 hours, 33,501 cycles
- Component: Fuel Tank Assy, Cessna
- Component part number: 120006525
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED STRONG FUEL SMELL IN COCKPIT. PILOT RETURNED TO BASE. MECHANICS FOUND THE LEFT HAND WING FUEL QUANTITY SENDING UNITS SCREWS LOOSE. MECHANICS TIGHTENED SCREWS AND NO LEAKS WERE NOTED.
